# SDR DALA2020081902817

- Difficulty date: August 19, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 INITIAL INSPECTION CORROSION ON WEB RBL 2.90 BTW STA 1300 AND STA 1320 AT AFT CARGO COMPARTMENT. REPLACED WEB.
